# SDR REXA2025071600742

- Difficulty date: July 15, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 40,046 hours, 30,540 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: CC670312083
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 19R IS CORRODED BETWEEN FS 295.00 AND 310.00.  UPON FURTHER INVESTIGATION, FOUND STR 20R TO BE CORRODED BETWEEN FS 295 AND FS 310.  REMOVED STGR 20R FROM FS280-FS319 FOR REPLACEMENT IAW CRJ700 SRM 51-42-06-001-001-A01.  INSTALLED STGR 20R PN:SH670-31208-3U BETWEEN FS280-FS319 IAW CRJ700 SRM 51-42-06-001-001-A01.
